首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:SRW-Closed Sets in Soft Topological Spaces
  • 本地全文:下载
  • 作者:T.Nandhini ; A.Kalaichelvi
  • 期刊名称:International Journal of Innovative Research in Science, Engineering and Technology
  • 印刷版ISSN:2347-6710
  • 电子版ISSN:2319-8753
  • 出版年度:2014
  • 卷号:3
  • 期号:6
  • 页码:13343
  • 出版社:S&S Publications
  • 摘要:In this paper a new class of soft sets called Soft Regular Weakly Closed sets (briefly SRW-Closed sets) insoft topological spaces is introduced and studied. This new class is defined over an initial universe and with a fixed set ofparameters. Some basic properties of this new class of soft sets are investigated. This new class of SRW-Closed setscontributes to widening the scope of Soft Topological Spaces and its applications.
  • 关键词:Soft Sets; Soft Topological Spaces; W-closed sets; SW-closed sets; RW-closed sets; SRW-closed sets
国家哲学社会科学文献中心版权所有